Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 3.

Boistard, Hélène, Levy-Leduc, Céline, Moulines, Eric, Reisen, Valdério Anselmo and Taqqu, Murad (2011) Large sample behaviour of some well-known robust estimators under longrange dependence. Statistics: A Journal of Theoretical and Applied Statistics, 45 (n°1). pp. 59-71.

Daouia, Abdelaati and Joutard, Cyrille (2009) Large Deviation Properties for Empirical Quantile-type Production Functions. Statistics: A Journal of Theoretical and Applied Statistics, 3 (n°43). pp. 267-277.

Thomas-Agnan, Christine (1990) A family of splines for nonparametric regression and their relationships with Edging. Statistics: A Journal of Theoretical and Applied Statistics, vol.21 (n°4). pp. 533-548.

This list was generated on Tue Dec 11 09:09:41 2018 CET.